ANTIDEPRESSANT: Teacher Stabbed to Death
in Front of Class in Catholic School in the UK
From the article below we learn a few things about the young man who stabbed his teacher to death:
“The alleged killer comes from a respectable middle-class family. His mother works as a human resources manager for a local firm and his father is a council executive.
“A 16-year-old classmate described the teenager as having few friends, saying he had been bullied previously and taken anti-depressants.
“The boy was an ‘A grade pupil’ but he disliked Spanish and could not stand the teacher.”
ORIGINAL ARTICLE: http://www.dailymail.co.uk/news/article-2614929/School-mourns-best-teacher-middle-class-drug-user-15-Grim-Reaper-Facebook-page-held-UKs-murder-teacher-school.html
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. These reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid!
506 total views, no views today